# SDR SWAA2024111257913

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 47,654 hours, 29,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RH EMERGENCY EXIT SIGN COVER MISSING<[01] REPLACED LOWER RH EMERGENCY EXIT SIGN COVER IAW AMM 33-51-01.
